# SDR QXEA200400280

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 13,669 hours, 19,654 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0711
- Condition: Failed
- Location: Zone 100
- Part time: 12,722 hours, 18,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST 1 POSITION ON THE FORWARD BAGGAGE COMPARTMENT SMOKE DETECTOR IS INOPERATIVE. MAINTENANCE REPLACED THE NR 1 SMOKE DETECTOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
